Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 159231, 4 pages
http://dx.doi.org/10.1155/2015/159231
Research Article

On the Distribution of Norm of Vector Projection and Rejection of Two Complex Normal Random Vectors

Department of Electrical and Computer Engineering, The University of Akron, Akron, OH 44325, USA

Received 30 July 2015; Accepted 15 October 2015

Academic Editor: Guangming Xie

Copyright © 2015 Mehdi Maleki and Hamid Reza Bahrami. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehdi Maleki and Hamid Reza Bahrami, “On the Distribution of Norm of Vector Projection and Rejection of Two Complex Normal Random Vectors,” Mathematical Problems in Engineering, vol. 2015, Article ID 159231, 4 pages, 2015. doi:10.1155/2015/159231